MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL HEALING ABUTMENT
Catalog Number HC345
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.
 
Event or Problem Description
It was reported that the healing collar broken in implant at tooth site 9.Healing collar was removed and replace with different healing collar.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) hc343, (heal collar 3.5x4.5, 3mm) for evaluation.Visual evaluation was performed, a fracture has been identified on the threads.Dhr review was completed for the subject lot number 2020030158.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020030158 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was torque applied during placement/ seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the threads.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20977776
Report Number0002023141-2024-04114
Device Sequence Number19882817
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)250306(10)2020030158
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2025
Device Catalogue NumberHC345
Device Lot Number2020030158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight108 KG
Patient EthnicityNon Hispanic